Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 12

International Journal of Advanced Research in Mathematics

Volume 12

Online since: September 2018

Description: This volume of the International Journal of Advanced Research in Mathematics presents the latest scientific studies in the real and complex domains. It is studied the asymptotic behaviors of Wronskians involving both regularly- and rapidly-varying functions, Wronskians of slowly-varying functions and other special cases. The obtained results are then applied to the theory of asymptotic expansions in the real domain. Also for the considered class of so-called G-monogenic mappings, there are generalized some analogues of classical integral theorems of the holomorphic function theory of the complex variable (the surface and the curvilinear Cauchy integral theorems, the Cauchy integral formula, the Morera theorem), and Taylor’s and Laurent’s expansions. Additionally, the relation between G-monogenic and H-monogenic (differentiable in the sense of Hausdorff) quaternionic mappings is investigated.

See as eBook
P. 1

Quaternionic G-Monogenic Mappings in Em

Authors: Vitalii S. Shpakivskyi, Tetyana S. Kuzmenko

Citation: V. S. Shpakivskyi and T. S. Kuzmenko, "Quaternionic G-Monogenic Mappings in Em", International Journal of Advanced Research in Mathematics, Vol. 12, pp. 1-34, 2018

Downloads:

P. 35

Asymptotic Behaviors of Wronskians and Finite Asymptotic Expansionsin the Real Domain - Part II: Mixed Scales and Exceptional Cases

Authors: Antonio Granata

Citation: A. Granata, "Asymptotic Behaviors of Wronskians and Finite Asymptotic Expansionsin the Real Domain - Part II: Mixed Scales and Exceptional Cases", International Journal of Advanced Research in Mathematics, Vol. 12, pp. 35-68, 2018

Downloads: